Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 71, NWS State College, PA

June 12, 20157 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2015, 6:32 PM EDT for 7 counties in Pennsylvania. It was in force for 73 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 6:32 PM EDT (22:32 UTC)
Expired
Jun 12, 2015, 7:45 PM EDT
In force
73 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA

The radar

The State College radar (KCCX), 42 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 6:58 PM EDTTSTM WND DMGDubois, PALARGE TREE FELL ON WAYNE ROAD NEAR SR 5523. MOTORCYCLIST CRASHED INTO FALLEN TREE.
Jun 12, 7:15 PM EDTTSTM WND DMGCurwensville, PATREES DOWN ON LINES WITH POWER OUTAGES
Jun 12, 7:20 PM EDTTSTM WND DMGClearfield, PATREES AND WIRES DOWN WITH POWER OUTAGES REPORTED.
Jun 12, 7:32 PM EDTTSTM WND DMGClearfield, PALARGE TREE BLOCKING RIVERVIEW ROAD
Jun 12, 7:35 PM EDTTSTM WND DMGRenovo, PATREES DOWN
Jun 12, 7:42 PM EDTTSTM WND DMGClearfield, PALARGE TREE ACROSS ROAD IN 8000 BLOCK OF SHILOH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:14 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 10.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

209 
WUUS51 KCTP 122232
SVRCTP
PAC013-021-023-027-033-035-047-122345-
/O.NEW.KCTP.SV.W.0071.150612T2232Z-150612T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
632 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHEASTERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHEASTERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  WESTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
  CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 745 PM EDT

* AT 631 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CLEAR CREEK
  STATE PARK TO NEAR BROOKVILLE TO NEAR RURAL VALLEY...AND MOVING
  EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BELLEFONTE...CLEARFIELD...DUBOIS...STATE COLLEGE...TYRONE...BALD
  EAGLE...BALD EAGLE STATE PARK...BENEZETTE...BLACK MOSHANNON STATE
  PARK...BLANCHARD...BLANDBURG...BOALSBURG...BRANDY CAMP...
  BROCKPORT...CENTRE HALL...CHESTER HILL...CLARENCE...CURWENSVILLE...
  FORCE AND GLEN UNION.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
DUBOIS AND LAMAR EXITS...SPECIFICALLY FROM MILE MARKERS 97 TO 172.

THIS INCLUDES INTERSTATE 99 BETWEEN MILE MARKERS 45 AND 54...AND FROM
MILE MARKERS 56 TO 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 4137 7909 4140 7762 4102 7753 4073 7780
      4074 7782 4069 7795 4074 7812 4067 7822
      4063 7818 4063 7819 4067 7883 4072 7880
      4113 7880 4120 7877 4120 7871 4123 7871
      4127 7874 4136 7895 4135 7910 4136 7910
TIME...MOT...LOC 2231Z 271DEG 48KT 4130 7909 4105 7904 4076 7930 

$$

GRUMM/LAMBERT
1 follow-up statement
069 
WWUS51 KCTP 122332
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
732 PM EDT FRI JUN 12 2015

PAC013-021-023-027-033-035-047-122345-
/O.CON.KCTP.SV.W.0071.000000T0000Z-150612T2345Z/
BLAIR PA-ELK PA-CAMBRIA PA-CAMERON PA-CLINTON PA-CENTRE PA-
CLEARFIELD PA-
732 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN BLAIR...SOUTHEASTERN ELK...NORTHEASTERN CAMBRIA...
SOUTHEASTERN CAMERON...WESTERN CLINTON...CENTRE AND CLEARFIELD
COUNTIES...

AT 731 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE 
THUNDERSTORMS WHICH HAS DOWNED TREES AND WIRES IN PARTS OF 
CLEARFIELD COUNTY. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM CLEAR CREEK STATE PARK TO NEAR BROOKVILLE TO NEAR RURAL VALLEY. 
THESE STORMS WERE NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
BELLEFONTE...CLEARFIELD...STATE COLLEGE...TYRONE...BALD EAGLE...BALD
EAGLE STATE PARK...BLACK MOSHANNON STATE PARK...BLANCHARD...
BLANDBURG...BOALSBURG...CENTRE HALL...CHESTER HILL...CLARENCE...
CURWENSVILLE...FORCE...GLEN UNION...HOUSERVILLE...HOUTZDALE...HYDE
AND HYNER.

LAT...LON 4140 7762 4102 7753 4073 7780 4074 7782
      4069 7795 4074 7812 4067 7822 4063 7818
      4063 7819 4067 7868 4128 7854
TIME...MOT...LOC 2331Z 271DEG 48KT 4130 7909 4105 7904 4076 7930 

$$

GRUMM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:49 PM EDT, 43 minutes earlier.

Area forecast discussion, Jun 12, 5:49 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
549 PM EDT FRI JUN 12 2015

.SYNOPSIS...
A SUBTROPICAL RIDGE WILL REMAIN PARKED JUST OFF THE SOUTHEAST
COAST THROUGH THE NEXT WEEK. PENNSYLVANIA WILL REMAIN THE NORTHERN
PERIPHERY OF THIS UPPER RIDGE WITH A SURFACE FRONT OSCILLATING
OVER THE STATE. THIS WEATHER PATTERN WILL BRING WITH IT A CHANCE
OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS MOST
DAYS DURING THE UPCOMING WEEKEND AND NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AIRMASS HAS BEEN PRIMED AND HAS BEGUN TO FIRE OFF SEVERAL AREAS OF
CONVECTION. BEST SFC BASED CAPE OF OVER 300O J/KG HAS BEEN
CONTAINED BY THE RELATIVELY WARM MID LEVELS WITH H7 TEMPS UNTIL
JUST RECENTLY.

WE/RE SEEING EXPLOSIVE UPDRAFT GROWTH NOW AND CONVERGING OUTFLOW
BOUNDARIES AND TERRAIN SHOULD CREATE AND ENHANCE NUMEROUS STRONG
PULSE TSRA/TRANSIENT MULTICELL CLUSTERS THERE AS DEEP LAYER SHEAR
IS RATHER WEAK WITH MEAN SWRLY FLOW UP THROUGH 700MB OF ONLY 15-20
KTS. THE MAIN SEVERE THREAT FOR THE NEXT SEVERAL HOURS WILL BE
HIGHLY LOCALIZED WET MICROBURTS FROM COLLAPSING ELEVATED HIGH REFL
CORES.

A MORE ORGANIZED...AND POTENTIALLY SVR...TSRA THREAT DEVELOPS THIS
EVENING ACROSS THE NW MTNS...AS SHORTWAVE APPROACHES FROM THE GRT
LKS...PUSHING A COLD FRONT TOWARD THE AREA. MODERATELY STRONG MID
LVL FLOW AND ASSOC SHEAR SHOULD SUPPORT AN ORGANIZED LINE OF
STRONG TSRA WORKING INTO THE NW MTNS THIS EVENING ALONG AXIS OF LL
JET AND PLUME OF ANOMALOUS PWATS/INSTABILITY.

HRRR APPEARS TO CAPTURE CONVECTION QUITE WELL OVER THE NEXT FEW
HOURS...BUT SEEMS LIKE IT WEAKENS THE LARGER TSRA LINE/LINEAR MCS
TOO QUICKLY EARLY THIS EVENING AS IT HEADS SE ACROSS THE HIGHER
TERRAIN OF NWRN PENN.

HAVE LEANED TWD HIGHER POPS THIS EVENING ACROSS THE NW HALF OF
THE CWA...WITH THE AFOREMENTIONED SCTD STRONG PULSE TSRA ACROSS
THE SCENT MTNS AND SUSQ VALLEY.

THE TSRA GRADUALLY WEAKEN TO MAINLY SHOWERS AFTER MIDNIGHT. PLENTY
OF RESIDUAL CLOUD COVER WILL KEEP IT QUITE WARM AND MUGGY /LIKELY THE
WARMEST NIGHT OF 2015 IN MANY PLACES/.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
DYING SFC COLD FRONT WILL SAG SOUTH ACROSS CENTRAL PA SATURDAY...
BRINGING A CHC OF LINGERING MAINLY MORNING SHRA...ESP ACROSS THE
SOUTHERN COUNTIES. WILL HAVE TO KEEP A CLOSE FOCUS ON FUTURE MODEL
RUNS FOR POP ADJUSTMENTS ACROSS THE LAURELS AND IMMEDIATE
VCNTY...AS THE MAIN PUSH OF MUCH DRIER PWAT AIR PUSHES ACROSS
NCENT AND NERN PENN DURING THE DAY...WHILE THE CFRONTAL BOUNDARY
HANGS UP ACROSS SWRN PENN.

CONSALL OUTPUT SUPPORTS MAX TEMPS FROM THE M70S NW MTNS TO M80S
SE.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
LITTLE CHANGE TO THE EXTENDED FORECAST TODAY AS THE PROVERBIAL
RING OF FIRE ON THE PERIPHERY OF THE LARGE SOUTHEAST CONUS UPPER
RIDGE WILL BE SITUATED ACROSS CENTRAL PA FROM MUCH OF THE
UPCOMING WEEKEND THROUGH MID WEEK. A WEAK FRONTAL SYSTEM MAY
PROVIDE SOME DRYING AND BY LATE IN THE WEEK...BUT WITH ONLY A
1020MB SFC HIGH PROGGED TO CROSS THE NORTHERN GLAKES
REGION...PERSISTENCE FORECAST IS LIKELY THE BEST ONE WITH ABOVE
CLIMATOLOGICAL POPS INDICATED THROUGH THE END OF THE COMING WEEK.

AT OR ABOVE AVERAGE NORMAL MAX TEMPS ARE EXPECTED IN THIS
PATTERN...AS WELL AS ABOVE NORMAL MIN TEMPS BASED ON WELL ABOVE
NORMAL PW. SENSIBLE WEATHER WILL BE QUITE SUMMERLIKE...WITH VERY
WARM AND HUMID CONDITIONS AND DAILY CHANCES OF MAINLY DIURNAL
CONVECTION. BEST CHC FOR MORE WIDESPREAD CONVECTION WILL BE
TUESDAY AFTERNOON AND THURSDAY AFTERNOON WITH STRONG 5H TROFS
FLATTENING AND ULTIMATELY DISPLACING THE SPRAWLING SOUTHEAST
UNITED STATES UPPER RIDGE OFFSHORE BY LATE IN THE WEEK.

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...

A LINE OF THUNDERSTORMS IS MOVING FROM THE NORTHEAST TO THE
SOUTHWEST ACROSS CENTRAL PA LATE THIS AFTERNOON AND THROUGH THE
FIRST HALF OF TONIGHT. THESE STORMS WILL AFFECT BFD FROM 2130
THROUGH 2300. THE BIGGEST QUESTION IS HOW THIS LINE STAYS TOGETHER
AS THE EVENING CONTINUES AND IT MOVES INTO CENTRAL PA. EXPECT
UNV AND JST TO BE IMPACTED WITH LESSER CHANCES AT MDT...AOO...LNS
AND IPT.

KUNV...KAOO AND KJST WILL SEE VERY LITTLE CHC OF ANY RESTRICTIONS
THROUGH 23-00Z SAT WITH THE SYSTEM REACHING THEM BETWEEN 00Z TO
02Z.

AS THIS SYSTEM EXITS LATE TONIGHT EXPECT LOCALIZED IFR TO LIFR IN
FOG TO BE LIKELY ACROSS THE REGION EARLY SATURDAY DUE TO THE
RECENT PRECIPITATION.

OUTLOOK...

SAT...ISOLD MVFR IMPACTS POSS FROM SHRA/TSRA...MAINLY SOUTHWEST
THIRD OF PENN.

SUN...NO SIG WX EXPECTED.

MON...PM TSRA IMPACTS POSSIBLE...MAINLY W MTNS.

TUE AND WED...PM TSRA IMPACTS POSSIBLE...MAINLY SOUTH.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...DEVOIR
AVIATION...CERU
CLIMATE...
Hazardous weather outlook, Jun 12, 6:12 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
612 PM EDT FRI JUN 12 2015

PAZ018-019-024>028-033>036-042-049>053-056>059-063>066-132215-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SULLIVAN-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
612 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SLOWLY WEAKEN AS IT
HEADS EAST ACROSS THE LAUREL HIGHLANDS AND CENTRAL MOUNTAINS..THEN
TOWARD THE MIDDLE SUSQUEHANNA VALLEY LATE THIS EVENING. STILL...A
FEW LOCATIONS COULD SEE BRIEF STRONG...TO DAMAGING WIND GUSTS
AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-037-132215-
WARREN-MCKEAN-POTTER-TIOGA-
612 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 291 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ010>012-017-041-045-046-132215-
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN LYCOMING-
SOUTHERN CLINTON-SOUTHERN LYCOMING-
612 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LAMBERT

In the hours before

Local storm report, Jun 12, 4:40 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
440 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND DMG     BEAVERTOWN              40.75N  77.17W
06/12/2015                   SNYDER             PA   911 CALL CENTER

            TREE ON WIRES

&&

EVENT NUMBER CTP1500129

HAGNER
Special weather statement, Jun 12, 4:40 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
440 PM EDT FRI JUN 12 2015

PAZ066-122130-
LANCASTER PA-
440 PM EDT FRI JUN 12 2015

...A THUNDERSTORM PRODUCING TORRENTIAL RAINFALL WILL AFFECT LANCASTER
COUNTY UNTIL 530 PM EDT...

AT 437 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM OVER
BAREVILLE...MOVING EAST NORTHEAST AT 15 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL WILL BE POSSIBLE WITH THIS
THUNDERSTORM. TORRENTIAL RAINFALL IS ALSO POSSIBLE.

THE THUNDERSTORM PRODUCING TORRENTIAL RAINFALL WILL BE NEAR...
  PARADISE AROUND 440 PM EDT.
  NEW HOLLAND AROUND 455 PM EDT.
  TERRE HILL AROUND 500 PM EDT.
  CHURCHTOWN AROUND 515 PM EDT.

OTHER LOCATIONS IMPACTED BY THE THUNDERSTORM PRODUCING TORRENTIAL
RAINFALL INCLUDE BIRD-IN-HAND...BLUE BALL...BOWMANSVILLE...
FARMERSVILLE AND FIVEPOINTVILLE.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 290 TO 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4011 7594 4004 7593 4000 7597 4000 7619
      4004 7622 4013 7623 4022 7600 4014 7588
TIME...MOT...LOC 2037Z 257DEG 15KT 4008 7616

LAMBERT
Local storm report, Jun 12, 6:01 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
601 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     3 NNW WARREN            41.88N  79.17W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON DOUGHERTY RUN ROAD IN CONEWANGO
            TOWNSHIP

&&

EVENT NUMBER CTP1500130

MACH
Local storm report, Jun 12, 6:07 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
607 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     4 W SUGAR GROVE         41.98N  79.42W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON PINE RIDGE ROAD NEAR TRASK ROAD
            IN FARMINGTON TOWNSHIP

&&

EVENT NUMBER CTP1500131

MACH
Local storm report, Jun 12, 6:11 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
611 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     4 S SHEFFIELD           41.64N  79.03W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON RTE 948 NEAR ROCKY BOTTOM LANE
            IN SHEFFIELD TOWNSHIP

&&

EVENT NUMBER CTP1500132

MACH
Local storm report, Jun 12, 6:17 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
617 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     KANE                    41.66N  78.81W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            911 CENTER REPORTED TREES AND WIRES DOWN IN SEVERAL
            LOCATIONS THROUGHOUT SW MCKEAN COUNTY

&&

EVENT NUMBER CTP1500133

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:07 PM EDTSevere Thunderstorm WarningCTPColumbia, Schuylkill53 min
Jun 11, 8:49 PM EDTAreal Flood AdvisoryCTPColumbia, Northumberland, Schuylkill, Snyder71 min
Jun 11, 9:38 PM EDTSpecial Weather StatementCTPSchuylkill37 min
Jun 12, 2:56 PM EDTSpecial Weather StatementCTPFranklin64 min
Jun 12, 3:35 PM EDTSpecial Weather StatementCTPLancaster40 min
Jun 12, 3:43 PM EDTSpecial Weather StatementCTPAdams, Cumberland62 min
Jun 12, 3:47 PM EDTSpecial Weather StatementCTPSnyder28 min
Jun 12, 4:02 PM EDTSpecial Weather StatementCTPMcKean, Warren43 min
Jun 12, 4:12 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Schuylkill, Snyder45 min
Jun 12, 4:28 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren92 min
Jun 12, 4:40 PM EDTSpecial Weather StatementCTPLancaster50 min
Jun 12, 5:36 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk, McKean, Potter69 min
Jun 12, 6:40 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Lycoming, Potter, Tioga80 min
Jun 12, 7:02 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Huntingdon73 min
Jun 12, 7:42 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Clearfield, Clinton, Huntingdon, Juniata and 4 more63 min
Jun 12, 7:52 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset53 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.